Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stability of Lie group homomorphisms and Lie subgroups

Full text
Cardenas, Cristian Camilo [1] ; Struchiner, Ivan [2]
Total Authors: 2
[1] Univ Fed Fluminense, Inst Matemat & Estat, Rua Prof Marcos Waldemar Freitas Reis S-N, BR-24210201 Niteroi, RJ - Brazil
[2] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Pure and Applied Algebra; v. 224, n. 3, p. 1280-1296, MAR 2020.
Web of Science Citations: 0

We discuss a Moser type argument to show when a deformation of a Lie group homomorphism and of a Lie subgroup is trivial. For compact groups we obtain stability results (C) 2019 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 15/22059-2 - Geometry and topology via Lie Theory
Grantee:Ivan Struchiner
Support Opportunities: Regular Research Grants